Alert archive / Iowa / Flash Flood Warnings in 2025
Flash Flood Warning 4, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jun 25, 2025, 5:07 PM CDT for Humboldt County, Pocahontas County, Wright County, Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2025, 5:07 PM CDT (22:07 UTC)
- Expired
- Jun 25, 2025, 11:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Humboldt County, IA, Pocahontas County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 118 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 6:53 PM CDT | FLASH FLOOD | 5 S Kanawha, IA | Road closed due to flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 106 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.1 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1352 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
502
WGUS53 KDMX 252207
FFWDMX
IAC091-151-197-260415-
/O.NEW.KDMX.FF.W.0004.250625T2207Z-250626T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Des Moines IA
507 PM CDT Wed Jun 25 2025
The National Weather Service in Des Moines has issued a
* Flash Flood Warning for...
Central Humboldt County in north central Iowa...
Northwestern Wright County in north central Iowa...
Southeastern Pocahontas County in northwestern Iowa...
* Until 1115 PM CDT Wednesday.
* At 507 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Dakota City, Humboldt, Gilmore City, Renwick, Palmer, Rutland,
Hardy, Pioneer and Humboldt Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For the latest waterway observations and forecasts refer to
weather.gov/desmoines/water.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4271 9459 4275 9444 4289 9398 4291 9362
4280 9365 4273 9400 4269 9424 4265 9438
4265 9444 4263 9444 4262 9444 4256 9462
FLASH FLOOD...RADAR INDICATED
$$
Lee3 follow-up statements
952
WGUS73 KDMX 252344
FFSDMX
Flash Flood Statement
National Weather Service Des Moines IA
644 PM CDT Wed Jun 25 2025
IAC091-151-197-260415-
/O.CON.KDMX.FF.W.0004.000000T0000Z-250626T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Humboldt IA-Pocahontas IA-Wright IA-
644 PM CDT Wed Jun 25 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT THIS
EVENING FOR CENTRAL HUMBOLDT, NORTHWESTERN WRIGHT AND SOUTHEASTERN
POCAHONTAS COUNTIES...
At 644 PM CDT, Doppler radar indicated thunderstorms have produced
heavy rain across the warned area, with estimated amounts of 3 to 4
inches in the last few hours. Flash flooding is ongoing or expected
to begin shortly. More thunderstorms could impact the area this
evening as well.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Dakota City, Humboldt, Gilmore City, Renwick, Palmer, Rutland,
Hardy, Pioneer and Humboldt Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For the latest waterway observations and forecasts refer to
weather.gov/desmoines/water.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4271 9459 4275 9444 4289 9398 4291 9362
4280 9365 4273 9400 4269 9424 4265 9438
4265 9444 4263 9444 4262 9444 4256 9462
FLASH FLOOD...RADAR INDICATED
$$
Lee617
WGUS73 KDMX 260150
FFSDMX
Flash Flood Statement
National Weather Service Des Moines IA
850 PM CDT Wed Jun 25 2025
IAC091-151-197-260415-
/O.CON.KDMX.FF.W.0004.000000T0000Z-250626T0415Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Humboldt IA-Pocahontas IA-Wright IA-
850 PM CDT Wed Jun 25 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT THIS
EVENING FOR CENTRAL HUMBOLDT, NORTHWESTERN WRIGHT AND SOUTHEASTERN
POCAHONTAS COUNTIES...
At 850 PM CDT, Local law enforcement reported flooding impacting
some roads in the area after thunderstorms produced heavy rain
earlier this evening. Between 3 and 4 inches of rain have fallen,
and more storms may move through tonight which would prolong or
worsen any ongoing flooding.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Local law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Dakota City, Humboldt, Gilmore City, Renwick, Palmer, Rutland,
Hardy, Pioneer and Humboldt Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For the latest waterway observations and forecasts refer to
weather.gov/desmoines/water.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4271 9459 4275 9444 4289 9398 4291 9362
4280 9365 4273 9400 4269 9424 4265 9438
4265 9444 4263 9444 4262 9444 4256 9462
FLASH FLOOD...OBSERVED
$$
Lee688
WGUS73 KDMX 260411
FFSDMX
Flash Flood Statement
National Weather Service Des Moines IA
1111 PM CDT Wed Jun 25 2025
IAC091-151-197-260421-
/O.EXP.KDMX.FF.W.0004.000000T0000Z-250626T0415Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Humboldt IA-Pocahontas IA-Wright IA-
1111 PM CDT Wed Jun 25 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 1115 PM CDT THIS EVENING FOR
CENTRAL HUMBOLDT, NORTHWESTERN WRIGHT AND SOUTHEASTERN POCAHONTAS
COUNTIES...
Flood waters have begun to recede. Please continue to heed any
remaining road closures.
Additional thunderstorms are expected overnight, and any heavy rain
could renew a flooding threat. A Flood Watch remains in effect until
100 PM CDT Thursday.
&&
LAT...LON 4271 9459 4275 9444 4289 9398 4291 9362
4280 9365 4273 9400 4269 9424 4265 9438
4265 9444 4263 9444 4262 9444 4256 9462
$$
LeeWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 4:18 PM CDT, 49 minutes earlier. Its key messages:
- Scattered thunderstorms are expected this afternoon into evening mainly over northern into portions of central Iowa. Heavy rainfall is likely. Severe weather is possible with damaging winds the main concern, though some hail is possible. A tornado is possible as well, especially in the northeast.
- Additional heavy rain threat with overnight showers/storms into Thursday morning, mainly west to northwest into portions of northern Iowa.
- One more round of widespread storm chances Thursday afternoon and evening. Severe storms are possible with strong wind gusts and heavy rainfall the main threats.
Area forecast discussion, Jun 25, 4:18 PM CDT, 49 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 418 PM CDT Wed Jun 25 2025 .KEY MESSAGES... - Scattered thunderstorms are expected this afternoon into evening mainly over northern into portions of central Iowa. Heavy rainfall is likely. Severe weather is possible with damaging winds the main concern, though some hail is possible. A tornado is possible as well, especially in the northeast. - Additional heavy rain threat with overnight showers/storms into Thursday morning, mainly west to northwest into portions of northern Iowa. - One more round of widespread storm chances Thursday afternoon and evening. Severe storms are possible with strong wind gusts and heavy rainfall the main threats. && .DISCUSSION... Issued at 337 PM CDT Wed Jun 25 2025 After another active overnight period with heavy rain lingering well into this morning, focus becomes on how mesoscale details will evolve for the next round this afternoon into evening. Rain showers continued well into midday over portions of northern Iowa with cloud cover persisting as well, though some clearing has occurred early this afternoon. Over central to southern Iowa, clearing occurred early this morning with sunshine returning and instability values this afternoon rising to 2000-3000+ J/kg of MLCAPE with temperatures well into the 80s to low 90s and very humid conditions given dew points in the 70s. Although temperatures in the far north are a little lower with the cloud cover, the entire area is in the warm, moist sector with the surface boundary in southern MN. Of concern is our southeast surface flow this afternoon with largely flow out of the southwest in the mid to upper levels allowing for the solution presented on in the previous update to gradually develop with some clockwise-curved hodographs, especially in portions of northeast Iowa up towards the surface boundary in MN. The far north to northeast is also where SRH values are highest through the afternoon to early evening hours, all of this presenting a threat for some tornadoes to develop. To the west, wind and heavy rain remain the primary concern with the rest of the convection expected to develop from Nebraska into portions of western and northern Iowa. More organized storms may still be able to develop some small to marginally large hail as well though wind shear remains the primary limiting factor, as it has the last several days. Storms this afternoon and evening are expected to move mainly east-northeast with time and be a bit more progressive than previous days but the hydro threat remains a concern, see the hydro discussion for further details. Additional shower/storm development is expected late tonight to the west as the LLJ ramps up again. This will once again present a heavy rain threat into Thursday morning, but CAMs continue to suggest some bowing clusters at times so will continue to watch any additional wind threat that develops late tonight into the early overnight. This remains a lower probability, though still possible with some lingering instability late and the best shear in the north where storms are expected to track. Pending somewhat how activity plays out tonight into Thursday morning will set the stage for our next threat Thursday afternoon into evening. A boundary is expected to gradually orient north to south allowing storms to develop and move through much of the area from west to east. Plenty of instability is expected to redevelop into the afternoon, though shear remains more marginal, though continually better than previous days. The main threats with these developing afternoon storms will once again be wind and heavy rain, though storm progression should be faster again than in previous days. Storm organization will be a big factor in the extent of the severe threat with timing actually moving up faster than in previous days and pushing storms through earlier in the day. Will need to continue to monitor into the morning to evaluate the mesoscale details further but at least one more day of continued active weather with both severe and hydro threats. Conditions quiet down temporarily Thursday night into Friday before additional chances for showers and storms return at times into the weekend but more so late weekend into early next week. Additional details to be provided in the coming days. && .AVIATION /18Z TAFS THROUGH 18Z THURSDAY/... Issued at 1252 PM CDT Wed Jun 25 2025 Lingering showers over northern Iowa early this afternoon with new showers and storms starting to develop as well. Challenging aviation forecast going forward with thunderstorm timing and impacts given lingering uncertainty exactly when/where showers/storms occur. Most favorable locations remain north - KFOD or KMCW, though new development is occurring over southern Iowa as well, near KOTM. Confidence in showers/storms reaching ALO remains lower, but kept with previous Prob30 group. Adjustments in timing/impacts likely as storms develop this afternoon but localized visibility drops could occur as well as gusty winds with any stronger showers/storms. Although VFR conditions will largely prevail, MVFR CIGs expected at times with some IFR possible north, especially through the overnight as additional rounds of showers/storms move through. && .HYDROLOGY... Issued at 337 PM CDT Wed Jun 25 2025 Both flash flood and river flooding remain a concern through later this week, with river flooding concerns persisting well into next week. There has been a persistent signal of heavy rainfall mainly through Thursday night into Friday morning, however uncertainty in the exact placement of highest rainfall amounts remain. The latest 25/00Z HREF and NBMv5.0 continue to show the axis with the highest QPF amounts transitioning to portions of northwest and north-central Iowa starting this afternoon, specifically along and north of US 30. Confidence is increasing on seeing widespread amounts of 2-4" in this area, with higher end amounts (from the HREF PMM or NBM 95th percentile data) showing pockets of 5-8", with max amounts of 10+" still in play. As is typically the case in these scenarios, mesoscale details (e.g., exact storm initiation locations and placement of outflow boundaries) cannot be accurately predicted at this time range, so the placement of the heaviest precip may need to be refined. In saying this, a Flood Watch for Flash Flooding was issued for portions of northern into northwest Iowa for expected activity this afternoon into evening, and then again overnight given more primed areas in that area after recent rainfall this week and prior. This may need to be shifted southward based on storm development, however. Additional areas may be considered for Thursday. The hydrologic response of the heavy rainfall will depend heavily on the meteorological activity and resultant QPF. Flash flooding will be a possibility anywhere in the CWA where persistent heavy rainfall occurs, with the flash flooding possibly being triggered by either the rainfall intensity or the sheer volume of rainfall. In terms of river flooding, we are using 48 hrs of QPF in our going river forecasts instead of the normal duration of 24 hrs, recognizing the longer term duration of the heavy rainfall. This change to QPF duration pertains only to those streams in the Mississippi River drainage portion of our CWA, or roughly across the northeast 2/3rds of our CWA. The river forecasts, compared to yesterday, are higher in some locations, lower in other locations, and near the same at some locations. The main reasons for the forecast changes are mainly shifting of the QPF location. Most changes, however, have remained within the same flood category. It should also be noted that for many locations where action stage is forecast, those forecast crests are near flood stage. The larger streams of most concern presently include the Iowa, Cedar, Winnebago, Shell Rock and Raccoon Rivers. For some locations, the elevated stages and river flooding is expected to continue well into next week. Given the timing in those forecasts (i.e., forecast to reach flood stage generally 2, 3 or more days out from the present time), as well as lower confidence since it so far out in time, we opted to continue mentioning these threats in our Hazardous Weather Outlook (HWO) instead of issuing river flood watches or warnings at this time. We expect to begin transitioning to river flood watches and warnings beginning either this evening or Thursday morning. && .DMX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday afternoon for IAZ004>007-015>017- 023-024-033-034-044. && DISCUSSION...05 AVIATION...05 HYDROLOGY...Zogg/05
Hazardous weather outlook, Jun 25, 3:49 PM CDT, 1 hour 18 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 349 PM CDT Wed Jun 25 2025 IAZ025>028-035>039-045>050-057>062-070>075-081>086-092>097-262100- Wright-Franklin-Butler-Bremer-Webster-Hamilton-Hardin-Grundy- Black Hawk-Carroll-Greene-Boone-Story-Marshall-Tama-Audubon- Guthrie-Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren- Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor- Ringgold-Decatur-Wayne-Appanoose-Davis- 349 PM CDT Wed Jun 25 2025 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight Showers and thunderstorms will continue to develop this afternoon and continue through tonight over northern into north-central Iowa. Strong to severe storms are possible with hail and damaging winds, though a few tornadoes are also possible over far northeast Iowa. Heavy rainfall will continue to be a threat this afternoon through tonight as well. Any additional heavy rainfall will increase flooding concerns. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorm chances will continue Thursday into Thursday night. Heavy rainfall and flash flooding are possible. Severe weather is possible as well with gusty winds being the main concern. Significant rises are expected on many area streams. Minor to moderate river flooding is possible later this week into at least early next week. The larger streams of most concern include the Iowa, Cedar, Winnebago, Shell Rock and Raccoon Rivers. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for the rest of today into tonight. IAZ004>007-015>017-023-024-033-034-044-262100- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Sac-Calhoun-Crawford- 349 PM CDT Wed Jun 25 2025 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight A Flood Watch is in effect for the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Showers and thunderstorms will continue to develop this afternoon and continue through tonight over northern into north-central Iowa. Strong to severe storms are possible with hail and damaging winds, though a few tornadoes are also possible over far northeast Iowa. Heavy rainfall will continue to be a threat this afternoon through tonight as well. Any additional heavy rainfall will increase flooding concerns. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A Flood Watch is in effect for the area Thursday. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Thunderstorm chances will continue Thursday into Thursday night. Heavy rainfall and flash flooding are possible. Severe weather is possible as well with gusty winds being the main concern. Significant rises are expected on many area streams. Minor to moderate river flooding is possible later this week into at least early next week. The larger streams of most concern include the Iowa, Cedar, Winnebago, Shell Rock and Raccoon Rivers. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for the rest of today into tonight.
In the hours before
Local storm report, Jun 25, 11:19 AM CDT, 5 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
1119 AM CDT Wed Jun 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 AM Rain 1 W Waukee 41.61N 93.89W
06/25/2025 M3.23 Inch Dallas IA Public
Reported by Trained Spotter.
&&Local storm report, Jun 25, 12:19 PM CDT, 4 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
1219 PM CDT Wed Jun 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 AM Rain Urbandale 41.64N 93.74W
06/25/2025 M3.31 Inch Polk IA Trained Spotter
Morning total rainfall.
&&
ABLocal storm report, Jun 25, 12:22 PM CDT, 4 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
1222 PM CDT Wed Jun 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Rain Waukee 41.61N 93.86W
06/25/2025 M5.75 Inch Dallas IA Trained Spotter
&&
ABLocal storm report, Jun 25, 12:37 PM CDT, 4 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
1237 PM CDT Wed Jun 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 AM Rain Urbandale 41.64N 93.74W
06/25/2025 M4.10 Inch Polk IA Public
Delayed report of rainfall that occurred
earlier in the morning.
&&
ABLocal storm report, Jun 25, 12:40 PM CDT, 4 hours 27 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Des Moines IA
1240 PM CDT Wed Jun 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM Rain 3 ENE Ellston 40.85N 94.06W
06/24/2025 M7.79 Inch Ringgold IA Mesonet
Measured by personal weather station. Most
occurred since 7 pm CDT 6/23.
1240 PM Rain 5 NNW Grand River 40.89N 94.00W
06/24/2025 M5.99 Inch Decatur IA Mesonet
Event total measured by a personal weather
station.
1240 PM Rain 4 NW Creston 41.11N 94.42W
06/24/2025 M5.11 Inch Union IA Mesonet
Event total so far. Measured by a personal
weather station.
0540 AM Rain 1 WSW Stuart 41.50N 94.33W
06/25/2025 M5.98 Inch Adair IA Mesonet
Personal weather station rainfall since
midnight, still raining.
0541 AM Rain 5 NNW Fontanelle 41.36N 94.60W
06/25/2025 M4.33 Inch Adair IA Public
Personal weather station rainfall since
midnight. Still raining.
0548 AM Rain Earlham 41.49N 94.12W
06/25/2025 M4.24 Inch Madison IA Mesonet
Personal weather station rainfall since
midnight. Still raining.
0549 AM Rain Van Meter 41.53N 93.96W
06/25/2025 M3.57 Inch Dallas IA Mesonet
Personal weather station rainfall since
midnight. Still raining.
0554 AM Rain 2 NE Greenfield 41.32N 94.43W
06/25/2025 M3.38 Inch Adair IA Mesonet
Personal weather station rainfall since
midnight.
0557 AM Rain 1 NE Atlantic 41.41N 95.00W
06/25/2025 M3.93 Inch Cass IA Broadcast Media
Storm total rainfall since midnight.
0640 AM Rain Massena 41.26N 94.76W
06/25/2025 M5.57 Inch Cass IA CO-OP Observer
0700 AM Rain Mount Ayr 40.71N 94.24W
06/25/2025 M3.25 Inch Ringgold IA CO-OP Observer
24 hour total rainfall.
0700 AM Rain Waukee 41.61N 93.86W
06/25/2025 M5.75 Inch Dallas IA Trained Spotter
0719 AM Rain 1 W Waukee 41.61N 93.89W
06/25/2025 M3.23 Inch Dallas IA Public
Reported by Trained Spotter.
0748 AM Rain Urbandale 41.64N 93.74W
06/25/2025 M3.31 Inch Polk IA Trained Spotter
Morning total rainfall.
1031 AM Rain Urbandale 41.64N 93.74W
06/25/2025 M4.10 Inch Polk IA Public
Delayed report of rainfall that occurred
earlier in the morning.
&&The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:57 PM CDT | Special Weather Statement | DMX | Ringgold | 48 min |
| Jun 25, 5:13 AM CDT | Flash Flood Warning | DMX | Adair, Adams, Cass, Dallas, Guthrie, Madison and 1 more | 5 hr |
| Jun 25, 7:13 AM CDT | River Flood Warning | DMX | Dallas, Polk | 6 hr |
| Jun 25, 10:47 AM CDT | River Flood Watch | DMX | Polk, Warren | 22 hr |
| Jun 25, 11:28 AM CDT | Flood Watch | DMX | Calhoun, Cerro Gordo, Crawford, Emmet, Hancock, Humboldt and 6 more | 19 hr |
| Jun 25, 3:57 PM CDT | Tornado Warning | DMX | Winnebago, Worth | 20 min |
| Jun 25, 3:59 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Wright | 34 min |
| Jun 25, 5:46 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Wright | 44 min |
Nearby
Flash Flood Warnings in Iowa, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.